# SDR ASAA2014110709608

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 29,385 hours, 9,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON THE GROUND AND WOULD NOT RESET.  ACFT GROUNDED. TESTED LT PACK SYSTEM IAW FIM 21-31, TASK 801.  NO FAULTS INDICATED AND COULD NOT DUPLICATE DEFECT. THERE IS NO MAINTENANCE HISTORY FOUND WITHIN THE PAST 30 DAYS.
